# SDR USAA20110415SB056

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SEAT ROWS 20 THROUGH 23, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT BATTERY CHARGER.  OPERATIONAL CHECK NORMAL PER MM 33-50.
